Detalles de Evento
Conferenciante: N.Leonenko (Cardiff University, UK)ity, UK)
Título: "Fractional Pearson diffusions"
Fecha y hora: Lunes 26 de mayo de 2017, 12:30
Lugar de encuentro: Seminario de la primera planta, IEMath-GR
We define fractional Pearson diffusions [1,2]by non-Markovian time change in the corresponding Pearson diffusions.They are governed by the time-fractional diffusion equations with polynomial coefficients depending on the parameters of the corresponding Pearson distribution. We present the spectral representation of transition densities of fractional Pearson diffusions, which depend heavily on the structure of the spectrum of the infinitesimal generator of the corresponding non-fractional Pearson diffusion. Also, we present the strong solutions of the Cauchy problems associated with heavy-tailed fractional Pearson diffusions and the correlation structure of these diffusions.
This is a joint work withI.Papic (University of Osijek, Croatia), N.Suvak(University of Osijek, Croatia) and A. Sikorskii (Michigan State University and Arizona University, USA).
 Leonenko, N.N., Meerschaert, M.M and Sikorskii, A. (2013) Fractional Pearson diffusions, Journal of Mathematical Analysis and Applications, vol. 403, 532-546
 Leonenko, N.N., Papic, I., Sikorskii, A. and Suvak, N. (2017) Heavy-tailed fractional Pearson diffusions, Stochastic Processes and their Applications, in press